EBIHARA, M.: Some remarks on infinitesimal deformations of a conic bundle II
Saitama Mathematical Journal 2000(Vol. 18) pp.23-38
This paper is the second part of a study of infinitesimal deformations of a
conic bundle of dimension three.
We discuss the rigidity of a conic bundle with the fixed
To do this, we calculate direct images of the
relative tangent sheaf of a conic bundle.
We also make some remarks on the stability of conic bundle
structure under deformation.
1991 Mathematics Subject Classification: Primary 14D15, Secondary 14J10, 14J30